Hello. I have been on 100mg of zoloft for awhile but was tired all the time and had no energy. Helped anxiety though. My dr added 150 mg of wellbutrin 2 weeks ago and at first felt better than i had ever. Within hours of taking it I felt better but after about 6 days the good feelings tapered off. I don't feel as bad as I did before starting but not great either. Has anyone had the wellbutrin "honeymoon" effect as well, and if so, when did it come back? Is it too soon to ask my doc to bump me up to 300mg? Thanks in advance!
Hi Carolineno,welcome!! Congratulations on the Wellbutrin working so quickly. I would give this dose a bit more time,say, another 2 weeks, If you have a Dr appointment before then,then certainly discuss increase,but since you are feeling better than pre Wellbutrin that's a positive. This is the problem with uping doses on meds like Wellbutrin, your body may stop responding to it if you take more than needed.
I was on Wellbutrin for about 6 years,and I too noticed a fairly great increase in feeling better,but that soon wore off.When I moved from 150mg to 300mg I felt better, then it had to be raised to 450 mg. I never felt the same way that I did in those first 7 days,but it DID make a difference.I went up to 500 mg and plateaued.I took 500 mg for 3 years.Then it stopped working and it was time to move on to something else,as I had become tolerant to the Wellbutrin.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Nov 2009 • 4 answers
I am taking Zoloft (Sertraline) for depression. Will it automatically help with other disorders too?
Posted 7 Dec 2013 • 3 answers
Posted 10 Jan 2014 • 3 answers
Posted 30 Mar 2016 • 1 answer
A month ago my doctor prescribed me 50 mg of Zoloft. He told me that if needed I could start to take
Posted 19 Jun 2016 • 1 answer